MathSciNet Relay Station
MathSciNet bibliographic data
MR1646841 (99j:35135) 35L65 (35B35)
Liu, Tai-Ping; Yang, Tong $L\sb 1$ stability for $2\times 2$ systems of hyperbolic conservation laws. J. Amer. Math. Soc. 12 (1999), no. 3, 729–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement